# SDR ABXA20221114124

- Difficulty date: November 11, 2022
- Submitted: November 14, 2022
- Operation: Air carrier
- Aircraft: N774AX
- Make and model: Boeing 767281
- Aircraft serial: 22789
- Aircraft time: 69,664 hours, 45,768 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Computer
- Condition: Faulted
- Location: Thrust Manage
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

PRIOR TO ENG START, UNABLE TO INPUT DERATED THRUST OR ASSUMED TEMP. AIRCRAFT BACK TO BLOCK AND GROUNDED BY MAINTENANCE. MAINTENANCE DEFERRED THRUST MANAGEMENT COMPUTER IAW MEL 22-30-1A. AIRCRAFT RETURNED TO SERVICE.
